# SDR 2010F00160

- Difficulty date: July 14, 2010
- Submitted: July 14, 2010
- Operation: General aviation
- Aircraft: N12
- Make and model: Beech C90
- Aircraft serial: LJ1966
- Aircraft time: 60 hours, 58 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Manifold
- Part number: 9091009913
- Condition: Broken
- Location: Bleed System
- Part time: 60 hours, 58 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING MAINT ACTIONS, DISCOVERED ALL BLEED FLEX LINES TO ENGINE INTAKE ANTI/DE-ICE HAD BROKEN ON BOTH ENGINES. NO OTHER DAMAGE NOTED TO NACELLE OR PYLON.  REPAIRED AS NECESSARY WITH NEW COMPONENTS.
